MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 36IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 36IDX60OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-36-060
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Anemia (1706); Unspecified Infection (1930); Tissue Damage (2104); Joint Dislocation (2374)
Date of Event 06/24/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfs and medical records received.Pfs alleges infection, dislocation, muscle damage and anemia.After the review of medical records for mdr reportability,patient was revised to address dislocation,status post complex right revision.Revision notes reported of anterior dislocation.Clinical notes reported of staph infection and purulent drainage.It was also reported that the patient has a right femoral fracture due to an accident but this will not be coded since it was not due to depuy product.Doi: (b)(6) 2010; dor: (b)(6) 2010; right hip.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.

Brand Name
PINN MAR NEUT 36IDX60OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7163980
Report Number1818910-2018-50204
Device Sequence Number11124620
Product Code LPH
UDI-Device Identifier10603295014485
UDI-Public10603295014485
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2012
Device Model Number1219-36-060
Device Catalogue Number121936060
Device Lot NumberBX3AL1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer01/25/2018
12/17/2018
12/21/2020
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date01/26/2018
12/19/2018
12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight97